MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 6/17MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 6/17MM; KNEE TIBIAL INSERT
Model Number 02.07.0617SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-mar-2020: lot 156523: (b)(4) items manufactured and released on 23-nov-2015.Expiration date: 25.10.2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient had a primary knee surgery and was implanted with all competitors components.On (b)(6) 2017, the patient came in reporting pain and the surgeon revised all the competitor components (except the patella) implanting medacta components.Presently, on (b)(6) 2020 (3 years and 2 months after primary), the patient came in reporting instability.X-rays indicated that the prosthetic competitor patella implant dislocated from the natural patella bone.The surgeon revised the competitor patella with a medacta patella resurfacing s2 and revised the medacta insert semiconstrained 17mm s6 with a medacta insert semiconstrained 23mm s6.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 6/17MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9932417
Report Number3005180920-2020-00227
Device Sequence Number2628809
Product Code JWH
UDI-Device Identifier07630030819155
UDI-Public07630030819155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2020
Device Model Number02.07.0617SCF
Device Catalogue Number02.07.0617SCF
Device Lot Number156523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;